# SDR ARWA20040905

- Difficulty date: September 30, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 88,172 hours, 29,103 cycles
- Engine: Pwa JT3D7
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Fire Detection
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE DETECTION TEST FIRE SHUTOFF LEVER LIGHTS VERY DIM AND C/B POPPED OUT.  REPAIRED WIRES OF FIREWALL DISC.   BOX ENGINE NR 2 IAW MM 20-50-1.  PERFORMED OPERATIONAL CHECK TEST DETECTION SYSTEM IAW M/M 26-10-0, FOUND NORMAL.
